# SDR USAA2009081492130

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOORBOARD SUPPORT ANGLE BETWEEN BS 328 TO BS 344, LBL 12.  REPLACED FLOORBOARD SUPPORT ANGLE IAW SRM 51-10-02.
